# SDR 2004UALA00889

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 47,292 hours, 26,149 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Planetary Gear
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED UNDER AMBER ALERT WITH NR 2 ENGINE MOVED TO IDLE DUE TO NR 2 GENERATOR PROBLEM. REPLACED CSD AND CSD OIL COOLER. SHOP FOUND A WORN PLANETARY GEAR USED FOR INTERNAL CSD LUBRICATION.
